Jump to content


Biomarker for Diffuse Scleroderma skin has been discovered!


Photo

Zelnorm


  • Please log in to reply
5 replies to this topic

#1 JG07

JG07

    Senior Bronze Member

  • Members
  • PipPipPip
  • 49 posts

Posted 31 March 2007 - 04:13 AM

I was prescribed Zelmorn by my gastro last week - Yesterday - Zelnorm was pulled off the market - I was having palpitations and high blood pressure - I am sitting with a 24 holter monitor on to monitor my heart - My rhuem thought it might be a reaction to the Imuran - very rare side effect - I guess not - Anyone presently taking Zelnorm - please call your doctors. for advice -

#2 janey

janey

    Platinum Member

  • ISN Support Specialists
  • PipPipPipPipPipPipPipPipPipPip
  • 2,118 posts
  • Location:New Mexico

Posted 31 March 2007 - 06:36 AM

JG -
Thanks for brining this up. I just pulled the news announcement and will be posting it to the newsroom. Here is it was a pre-preview.

IBS Drug Zelnorm Taken Off U.S. Market. FDA: Voluntary Withdrawal Due to Risk of Heart Attack, Stroke, Chest Pain.
http://www.webmd.com...n-off-us-market

A popular drug for irritable bowel syndrome and constipation was pulled from the U.S. market Friday amid new evidence that it raises the risk of heart attacks and strokes. WebMD Medical News. March 30, 2007.

Big Hugs,
Janey Willis
ISN Support Specialist
(Retired) ISN Assistant Webmaster
(Retired) ISN News Director
(Retired) ISN Technical Writer for Training Manuals
International Scleroderma Network (ISN)

#3 Sweet

Sweet

    Platinum Member

  • ISN Support Specialists
  • PipPipPipPipPipPipPipPipPipPipPip
  • 2,892 posts

Posted 31 March 2007 - 08:17 AM

Oh Wow!!!

JG, I sure hope you don't have any lasting effects from this. I know so many people that are on this!

Thanks for the article Janey.
Warm and gentle hugs,

Pamela
ISN Support Specialist
International Scleroderma Network (ISN)

#4 nan

nan

    Gold Member

  • Members
  • PipPipPipPipPipPip
  • 649 posts

Posted 31 March 2007 - 01:27 PM

I was on it and it made me so sick. When I told my GI doctor he said that it couldn't make me sick. So I tried again and I still felt sick. I stopped taking it. Thanks for letting me know that it was taken off the market. I hope that you get ok. Take Care!
Nan

#5 Elehos

Elehos

    Silver Member

  • Members
  • PipPipPipPip
  • 196 posts
  • Location:Upstate NY

Posted 31 March 2007 - 03:06 PM

Wow! Doesn't it figure! Whenever one of my doctors mentions there's a new med on the market, I tell him I'll wait a year; if no one dies, then I'll consider it. I'm so sorry that you and Nan ended up in such bad shape from it, and hope that you do recover ASAP!

Best wishes and hugs,
Elehos

#6 WestCoast1

WestCoast1

    Gold Member

  • Members
  • PipPipPipPipPipPip
  • 554 posts

Posted 31 March 2007 - 04:17 PM

Thank you so much for this info!!!!
*WestCoast*

********